UMP Institutional Repository

Items where Author is "Shafie, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Al-Sharifi, H. A. M. and Abdul Rahman, Mohd Kasim and Mohd Zuki, Salleh and Shafie, S. (2017) Numerical Solutions on Flow and Heat Transfer of Non-Newtonian Jeffrey Micropolar Fluid. Indian Journal of Science and Technology, 10 (7). pp. 1-5. ISSN 0974-6846 (Print); 0974-5645 (Online)

This list was generated on Thu Aug 6 21:54:22 2020 +08.